# SDR 2007UALA01164

- Difficulty date: April 13, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 24,103 hours, 8,875 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EVACUATION LIGHT AT ROW 14 INOPERATIVE.  [SUP 05-16-07]  FOUND CONNECTOR NOT INSTALLED ON LIGHT ASSY. SECURED CONNECTOR. LIGHT CHECK'S GOOD.
